MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO RESOLVE CONVERTX NEPHROURETERAL STENT SYSTEM

MERIT MEDICAL SYSTEMS MEXICO RESOLVE CONVERTX NEPHROURETERAL STENT SYSTEM
Catalog Number RCX24-8-038/C
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint cannot be confirmed and a root cause cannot be determined.A review of the device history record was performed and no exception documents were identified.A review of the complaint database was performed and no similar complaints for this lot number were found.
 
Event or Problem Description
The account alleges that when pulling the catheter out of the patient, the stent came with it.The plastic beads in two and three broke and the wire ripped off.Urology had to perform a cystoscopy to retrieve the catheter and place a new one.

Brand Name
RESOLVE CONVERTX NEPHROURETERAL STENT SYSTEM
Common Device Name
NEPHROURETERAL STENT SYSTEM
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012531600
MDR Report Key21644400
Report Number3011642792-2025-00023
Device Sequence Number7564730
Product Code FAD
UDI-Device Identifier00884450721308
UDI-Public00884450721308
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K161277
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2025
Device Catalogue NumberRCX24-8-038/C
Device Lot NumberI2708002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Initial Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown